domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
samson
steroidify
roidvisor
ultimapharmaceuticals        pharmalady        osgear
Results 1 to 4 of 4

Thread: Tren related itch, and no sweating

  1. #1

    Tren related itch, and no sweating

    Throughout all of these periods I have used Steroids. Oral and IM.

    Tren Ace
    Tren E
    Test Prop
    test Cyp
    Primobolan
    Stanozolol
    Clenbuterol
    Tamoxifen
    Clenbuterol

    Basically the best way to describe what I am suffering with is prickly heat, but it's 100 times more painful, almost like a stabbing feeling rather than an itch. It started mainly in my hands, back and feet but now covers all areas of my body.

    It started around 5 years ago but my GP didn't have any idea what it was and just told me to take antihistamine tablets. I was taking prop and Tren ace for around 5 months with tamoxifen eod.
    On this occasion I believe it lasted for around 10 months and gradually just faded away by itself.


    I have taken a further 4 or five cycles similar to the above with a lot higher dosage roughly 700mg test and 700mg Tren each week with no issues.


    The last time I suffered with this it lasted for 7 months but it's just got worse, my body would not sweat anywhere no matter how hard I exercised or anything I tried. The pin was so intense that it got to to the point where I will wake up in severe pain in the middle of the night and have to stand under a cold shower or have a cold wet towel over my whole body. Over the last 6 weeks if I was unable to cool down quick enough, I would get a rash from head to toe exactly like prickly heat, my skin has become dry and I still do not sweat at all regardless of heat or how much exercise I am doing, the stabbing pain just increases. This was worrying me as I generally would sweat perfusely through the day, whilst sleeping or working out. I was taking in excess of 20 antihistamine tablets per day up until 8 weeks ago but was asked by an acupuncturist to stop in order to see if the treatment was having any positive effects. I have tried aspirin to see if it helps but I'm still not getting anywhere.

    I went to four acupuncture sessions where he said I had a lot of stagnant blood sitting under the surface of my skin. Which could be acting as a green house effect causing my body temperature to be high. So he used a jade stone and basically tried to drag the blood away in order to get it circulating again. This worked on my back for 12 hours and then it came back stronger, and more painful than ever before. He tried several points with needles but it didn't help.

    Most commonly it happens when:

    • there is any increase in room temperature, or if I go from a cold to hot environment

    • I'm in a situation where I exert energy/ adrenaline; this can be from training in the gym, having sex or having to break suddenly in my car.

    • I eat hot food (temperature) meaning that I have to wait for all of my meals to cool down so I do not suffer.

    It's got to the point where I was feeling depressed about it and the effect it's having on my life . I couldn't go out with my friends or girlfriend because I'd get too hot and have to walk out and stand outside in pain or run to the toilet to let the cold tap run on my wrists in order to cool down. I couldn't stay in the gym for longer than 15 minutes because after my first exercise I am smothered by the intense stabbing pain and if I do try to push myself past this point my body is then covered in a rash. I did not sleep more than 3 hours a day because I was waking up 2-3 times each night with the pain and then it takes me up to an hour to get back to sleep. It was having a severe effect on my Relationship as I was unable to be intimate with my girlfriend without suffering severe pain.


    To stop/ prevent the itching I tried using:

    Kalms
    Antihistamines
    Aspirin
    Ice packs
    Freeze Gels and Sprays
    Wet towels
    Exfoliation Treatments
    Moisturising
    Acupuncture
    Massages
    Chewing Ice Cubes regularly
    Cold showers

    To try sweating:

    Sun beds
    Thermogenic Supplements
    Sauna
    Intensive Exercise - Cardio & Weights
    Exfoliation Treatments


    After a long break from all itching and steroid cycles. I deceived to go back into Test Cyp for four weeks and then add Tren Ace in to the cycle. Within one minute of imjecting the Tren I was covered in the same intense paid I thought I had banished. The itch remained for around seven to ten days before going away again. I continued on Cyp and have had no problems since. As previously mentioned I have taken Tren numerous times before and never had this.

    Does anybody have any similar issues relating to

  2. #2
    Dude you are abusing the harshest steroid of all and wonder why you're having problems? 700mg and running cycles of tren for 5 months? Come on bro, what do you expect? Stop using tren..

  3. #3
    Honestly you should go to your doc and be honest, I’ve never heard of this but it’s definitely not something to be taken lightly. First drop the tren, than I would heavily suggest trying to detox your body in an attempt to bring it back to normal. I’m not a doctor and this is all hypothetical but seriously man you need to get a magnitude of tests to see how bad it really is.

  4. #4
    On a positive note with time if you start treating your body better normally it will heal and return to a normal state even if it takes a long time. Best of luck man.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •